# SDR COMA0360544

- Difficulty date: December 4, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 18,624 hours, 16,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D1018ABCD
- Part serial: 134
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 19,737 hours, 19,711 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5894 FLAPS FAILED AT ZERO.  REPLACED THE FECU.
